# SDR FDEA201307241655

- Difficulty date: July 24, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB1948504
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 LEADING SLAT TRACK RIB DRIVE ATTACH LUG BORE HOLES XOS 1113.252  FOUND DAMAGED.   REPAIRED IAW EA1-5750-16614.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
